CSpace
EISENSTEIN SERIES OF WEIGHT 3/2.I
PEI, TY
1982
Source PublicationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9947
Volume274Issue:2Pages:573-606
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1982PY59500006
PublisherAMER MATHEMATICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28431
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
PEI, TY. EISENSTEIN SERIES OF WEIGHT 3/2.I[J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,1982,274(2):573-606.
APA PEI, TY.(1982).EISENSTEIN SERIES OF WEIGHT 3/2.I.TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,274(2),573-606.
MLA PEI, TY."EISENSTEIN SERIES OF WEIGHT 3/2.I".TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 274.2(1982):573-606.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[PEI, TY]'s Articles
Baidu academic
Similar articles in Baidu academic
[PEI, TY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[PEI, TY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.